MathSciNet Relay Station
MathSciNet bibliographic data
MR838213 (87e:94018) 94A15
Marton, K. A simple proof of the blowing-up lemma. IEEE Trans. Inform. Theory 32 (1986), no. 3, 445–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement